Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Linear Combinations of Non-Central Chi-Square Variates

Sheldon James Press
The Annals of Mathematical Statistics
Vol. 37, No. 2 (Apr., 1966), pp. 480-487
Stable URL: http://www.jstor.org/stable/2238621
Page Count: 8
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Linear Combinations of Non-Central Chi-Square Variates
Preview not available

Page Thumbnails

  • Thumbnail: Page 
480
    480
  • Thumbnail: Page 
481
    481
  • Thumbnail: Page 
482
    482
  • Thumbnail: Page 
483
    483
  • Thumbnail: Page 
484
    484
  • Thumbnail: Page 
485
    485
  • Thumbnail: Page 
486
    486
  • Thumbnail: Page 
487
    487